Items where Division is "Institutes > Institute for Fundamental and Interdisciplinary Mathematics Research" and Year is 2006

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: M | S
Number of items: 4.


Mukhigulashvili, Sulkhan (2006) On Periodic Solutions of Second Order Functional Differential Equations. Italian Journal of Pure and Applied Mathematics (20). pp. 29-50.

Mukhigulashvili, Sulkhan (2006) On the solvability of the periodic problem for nonlinear second-order function-differential equations. Differential Equations.

Mukhigulashvili, Sulkhan and Sremr, Jiri (2006) On A two-point Boundary Value Problem for Second Order Linear Functional Differential Equations With Monotone Operators. Functional Differential Equations.


Svanadze, M. and Giordano, P. and Tibullo, V. (2006) Basic properties of the fundamental solution in the theory of micropolar thermoelasticity without energy dissipation. Applied Mathematics, Informatics and Mechanics, 11 (1). pp. 49-63.

This list was generated on Wed Jun 16 18:20:13 2021 PDT.